# SDR QXEA9600128

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515800104
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER OVERHEAD EXIT SIGN INOP.  CIRCUIT BOARD REPLACED AND SIGN OPS CHECKED.
